×

zbMATH — the first resource for mathematics

Found 104 Documents (Results 1–100)

100
MathJax
Hoppe, Ronald (ed.), Optimization with PDE constraints. ESF networking program ‘OPTPDE’. Cham: Springer (ISBN 978-3-319-08024-6/hbk; 978-3-319-08025-3/ebook). Lecture Notes in Computational Science and Engineering 101, 343-378 (2014).
PDF BibTeX XML Cite
Full Text: DOI
Applied Mathematical Sciences 183. New York, NY: Springer (ISBN 978-1-4614-5974-3/hbk; 978-1-4614-5975-0/ebook). xiii, 525 p. (2013).
MSC:  76-02 76D03 35Q30
PDF BibTeX XML Cite
Full Text: DOI
Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 233-252 (2010).
PDF BibTeX XML Cite
Dokl. Math. 79, No. 3, 403-407 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 426, No. 5, 592-596 (2009).
PDF BibTeX XML Cite
Full Text: DOI
Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 113-136 (2005).
PDF BibTeX XML Cite
Full Text: DOI
Rodrigues, José F. (ed.) et al., Trends in partial differential equations of mathematical physics. Selected papers of the international conference held on the occasion of the 70th birthday of V. A. Solonnikov, Óbidos, Portugal, June 7–10, 2003. Basel: Birkhäuser (ISBN 3-7643-7165-X/hbk). Progress in Nonlinear Differential Equations and their Applications 61, 109-124 (2005).
MSC:  35Q30 76D05 35R35
PDF BibTeX XML Cite
Les Ulis: EDP Sciences. xviii, 722 p. (2003).
MSC:  01A75 01A60 35Q30 35J50 35J55 35J20 35J25 35J85
PDF BibTeX XML Cite
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 223, 141-158 (2002).
MSC:  35Q35 76N10 76M20 80A20
PDF BibTeX XML Cite
J. Math. Sci., New York 115, No. 6, 2792-2802 (2003); translation from Zap. Nauchn. Semin. POMI 271, 156-174 (2000).
PDF BibTeX XML Cite
Full Text: DOI
Heywood, J. G. (ed.) et al., Theory of the Navier-Stokes equations. Proceedings of the third international conference on the Navier-Stokes equations: theory and numerical methods, Oberwolfach, Germany, June 5-11, 1994. Singapore: World Scientific. Ser. Adv. Math. Appl. Sci. 47, 46-63 (1998).
MSC:  35Q30
PDF BibTeX XML Cite
Li, Ta-Tsien (ed.), Proceedings of the conference on nonlinear evolution equations and infinite-dimensional dynamical systems, Shanghai, China, June 12-16, 1995. Singapore: World Scientific. 36-42 (1997).
MSC:  35Q30 76D03
PDF BibTeX XML Cite
Galdi, G. P. (ed.) et al., Recent developments in theoretical fluid mechanics. Papers presented at the 2nd winter school in fluid dynamics, held in Paseky, Czech Republic, in November 29-December 4, 1992. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 291, 34-77 (1993).
MSC:  35Q30 46N20
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification